# SDR CA991103050

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31T2
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 4521504
- Condition: Broken
- Location: Fuselage
- Part time: 10,422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR FRAME (BULKHEAD) BROKE AT SNUBBER UPPER ATTACHMENT POINT.
